On a characterization of generalized Erlang-truncated exponential distribution through distributional properties of dual generalized order statistics

Authors

  • Imtiyaz A. Shah

DOI:

https://doi.org/10.5556/j.tkjm.44.2013.1241

Keywords:

Characterization of distributions, translation, contraction, dilation

Abstract

Generalized Erlang-truncated exponential distribtion ${F(x)=[1-e^{-\beta(1-e^{-\lambda})x}]}$ has been characterized through translation of two non-adjacent dual generalized order statistics (dgos) and then the characterizing results are obtained for generalized Pareto distribution through dilation of dual generalized order statistics (dgos) and generalized power function distribution through pcontraction of non-adjacent generalized order statistics (gos). Further, the results are deduced for order statistics, lower record statistics, upper record statistics and adjacent generalized order statistics and dual generalized order statistics.

Author Biography

Imtiyaz A. Shah

Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh-202 022, India

References

M. Ahsanullah, A characterization of the uniform distribution by dual generalized order statistics, Communications in Statistics - Theory and Methods, 33(2004), 2921--2928.

A. A. Alzaid and M. Ahsanullah, A characterization of the Gumbel distribution based on record values, Commun. Statist. Theor. Meth., 32(2003), 2101--2108.

M. Burkschat, E. Cramer and U. Kamps, Dual generalized order statistics, Metron, LXI(I)(2003), 13--26.

E. Beutner and U. Kamps, Random contraction and random dilation of generalized order statistics, Commun. Statist. Theor. Meth., 37, 2185--2201.

A. Castano-Martinez, F. Lopez-Bazquez and B. Salamanca-Mino, Random

translations, contractions and dilations of order statistics and records, Statist. (2010), 1--11. DOI: 10.1080/02331888.2010.495406.

U. Kamps, A Concept of Generalized Order Statistics, B. G. Teubner, Stuttgart, 1995.

A. H. Khan and Imtiyaz A. Shah, Distributional properties of order statistics and record statistics, Pak. J. Statist. Oper. Res., 8(3)(2012).

S. Y. Oncel, M. Ahsanullah, F. A. Aliev and F. Aygun, Switching record and order statistics via random contraction}, Statist. Probab. Lett., 73 (2005), 207--217.

J. Wesolowski and M. Ahsanullah, Switching order statistics through random power contractions}, Aust. N. Z. J. Statist., 46 (2004), 297--303.

Downloads

Published

2013-12-31

How to Cite

Shah, I. A. (2013). On a characterization of generalized Erlang-truncated exponential distribution through distributional properties of dual generalized order statistics. Tamkang Journal of Mathematics, 44(4), 445–452. https://doi.org/10.5556/j.tkjm.44.2013.1241

Issue

Section

Papers